Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Increased heart rate of 157 bpm. Cause, severity?

ive been having palpitations this is the 5th day now at one point my heart rate reached 157 beats a minute the palpitations have been on all day when my pulse reached 157 i recorded and posted it on facebook the name on facebook [readcodeandsignstraprunningeast] can you tell me what would cause these palpitations and how serious the pulse is reaching 157
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The seriousness depends on the origin and nature of the beats / underlying cause / associated morbidities and so on.

There are several causes - Anxiety / Alcohol / Tobacco (smoking) / Caffeine (too much coffee, cola) / Medicines like Phenylephrine used for ‘cold’; Salbutamol used for asthma / Illicit ‘drugs’ like Amphetamine / anaemia / thyroid / heart disease including abnormal nerve paths (bypass tracts) - the list is long...

You must go the ER / see a doctor / get examined / get investigated.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor